# SDR DALA2015092205778

- Difficulty date: September 21, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 74,072 hours, 57,043 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1418
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME CAP ON BS Y=1418 BETWEEN LONG 1 RT AND 2 RT AT AFT ACCESSORY COMPARTMENT, CAT, SM, IN REF CARD 06, ZONE 65, ZONE 65, CARD 27.  FRAME CAP WAS REPLACED IAW SRM 51-30-5, 51-10-3, CRACK 0.800".
